My Research Interest is Fixed Point Theory and Best Proximity Point Analysis
My ORCID is 0000-0001-6912-4712
V. Sankar Raj and P. Veeramani, A Fixed Point Theorem for Sum of Two Nonlinear Operators, Acta Sci. Math. (Szeged), Vol. 74 ( 2008 ) pp. 885 — 899.
V. Sankar Raj and P. Veeramani, Best Proximity Point Theorems for Relatively Nonexpansive Mappings, Applied General Topology, Vol. 10 ( 2009 ) pp. 21 — 28.
A. Anthony Eldred, V. Sankar Raj, On Common Best Proximity Pair Theorems, Acta Sci. Math. (Szeged), Vol. 75 ( 2009 ) pp. 707 — 721.
A. Anthony Eldred, V. Sankar Raj and P. Veeramani, On Best Proximity Pair Theorems for Relatively u-Continuous Mappings, Nonlinear Analysis : Theory, Methods & Applications, Vol. 74 ( 2011 ) pp. 3870—3875.
V. Sankar Raj, A Best Proximity Point Theorem for Weakly Contractive Non-self Mappings, Nonlinear Analysis : Theory, Methods & Applications, Vol. 74 ( 2011 ) pp. 4804—4808.
V. Sankar Raj and S. Somasundaram, KKM Type Theorems for Best Proximity Points, Applied Mathematics Letters, Vol.25 ( 2012 ) pp. 496—499.
V. Sankar Raj, Best Proximity Point Theorems for Non-self Mappings, Fixed Point Theory , Vol.14 No. 2 ( 2013 ) pp. 447—454.
V. Sankar Raj and A. Anthony Eldred, A Characterization of Strictly Convex Spaces and Applications, J. Optim. Theory Appl . Vol. 160, Issue 2(2014) pp. 703—710.
V. Sankar Raj and S. Jamal Fathima, Edelstein's Theorem for Non-self Multivalued Contractive Mappings, International Journal of Pure and Applied Mathematics , Vol. 117, No.3 (2017) 375-382
V. Sankar Raj and S. Jamal Fathima, A Fixed Point Theorem for Asymptotically Nonexpansive Type Mappings in Uniformly Convex Banach Spaces, Journal of Analysis, Vol. 26, Issue 1 (2018), 09 -- 14.
V. Sankar Raj and S. Jamal Fathima, On Park’s f-Contractive Cyclic Mappings, Journal of Nonlinear Analysis and Applications, Vol. 2018, Issue 2 (2018) 145 --150.
T. Piramatchi, S. Jamal Fathima and V. Sankar Raj, Strong Convergence of Approximants to Best Proximity Points of Nonself Nonexpansive Mappings, Journal of Analysis , Vol. 20 ( 2020 ) pp. 377 -- 385.
V. Sankar Raj and T. Piramatchi, Two Extensions of Diametrically Contractive Mappings, Numerical Functional Analysis and Optimization Vol. 41 ( 2020 ) pp. 432 -- 441.
V. Sankar Raj and T. Piramatchi, Best Proximity Point Theorems in Topological Spaces, Journal of Fixed Point Theory and Applications, 2020, Vol. 22, Article 2
V. Sankar Raj and A. Dhanalakshmi, An Elementary Best Proximity Point Theorem in Metric Spaces, Journal of Analysis, Vol. 31, 2023, 1657 - 1664.
V. Sankar Raj and S. Gomathi, A best proximity point theorem for relatively nonexpansive mappings in the absence of the proximal normal structure property, Fixed Point Theory, Vol. 25, 2024, 333 - 338
V. Sankar Raj and K. Anisha, Best Proximity Point Theorems for Maia-Type Contraction Mappings, Electronic Journal of Mathematical Analysis and its Applications, Vol. 12(2) July 2024, No.11
Disclaimer: The details in the webpages on view more option are fully maintained by the faculty members concerned. The university is not responsible for any data provided in the view more option in faculty profile.